Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 7 > No. 1

 
   

A note about properties of exponential divisors

PP: 319-322
Author(s)
Nicusłor Minculete,
Abstract
The aim of this paper is to present some properties about the arithmetic functions which use exponential divisors.Among these properties we study the equation t (n) =t (e)(n)t ∗(n), we show that √n ≤ s (e)(n) t (e)(n) , for all n ≥ 1 and other inequalities related to these multiplicative arithmetic functions.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved